I'm re-posting because in a previous post I mistakenly gave an incorrect level of my TSH. I apologize for the mistake!
I'm having hyperthyroid symptoms such as heat intolerance, fatigue, exercise induced tachycardia, weight loss, and irritability. With only slight variations for the last 18 months my TSH = 0.01 and T-4 = 1.20. This is at the lower end of the normal range.
Is it possible to get symptoms of hyperthyroidism when my levels are within the lab reference range, but at the low end of the range?
I'm in the process of a series of tests working with my cardiologist and PCP to find the cause of my symptoms. The cardiologist suspects IST) inappropriate sinus tachycardia of possible thyroid origin.
My PCP currently has me on 150 mcr of Synthroid for hypothyroidism, but in the last 6 months I have developed distinct hyperthyroid symptoms.
I would greatly appreciate your thoughts! I apologize for having to repeat the question.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.